A breakdown-free Lanczos type algorithm for solving linear systems.

C. Brezinski; M.R. Zaglia; H. Sadok

Numerische Mathematik (1992)

  • Volume: 63, Issue: 1, page 29-38
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Brezinski, C., Zaglia, M.R., and Sadok, H.. "A breakdown-free Lanczos type algorithm for solving linear systems.." Numerische Mathematik 63.1 (1992): 29-38. <http://eudml.org/doc/133667>.

@article{Brezinski1992,
author = {Brezinski, C., Zaglia, M.R., Sadok, H.},
journal = {Numerische Mathematik},
keywords = {Lanczos method; biconjugate gradient; orthogonal polynomials; method of moments; recurrence formulae; block bordering method},
number = {1},
pages = {29-38},
title = {A breakdown-free Lanczos type algorithm for solving linear systems.},
url = {http://eudml.org/doc/133667},
volume = {63},
year = {1992},
}

TY - JOUR
AU - Brezinski, C.
AU - Zaglia, M.R.
AU - Sadok, H.
TI - A breakdown-free Lanczos type algorithm for solving linear systems.
JO - Numerische Mathematik
PY - 1992
VL - 63
IS - 1
SP - 29
EP - 38
KW - Lanczos method; biconjugate gradient; orthogonal polynomials; method of moments; recurrence formulae; block bordering method
UR - http://eudml.org/doc/133667
ER -

NotesEmbed ?

top

You must be logged in to post comments.